Title: EVALUATION OF THE DISTRIBUTION OF THE SQUARE OF THE SAMPLE MULTIPLE-CORRELATION COEFFICIENT
Authors: DING, CG
BARGMANN, RE
管理科學系
Department of Management Science
Keywords: MULTIPLE-CORRELATION COEFFICIENT;NONCENTRAL BETA DISTRIBUTION
Issue Date: 1991
URI: http://hdl.handle.net/11536/3886
http://dx.doi.org/10.2307/2347932
ISSN: 0035-9254
DOI: 10.2307/2347932
Journal: APPLIED STATISTICS-JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C
Volume: 40
Issue: 1
Begin Page: 195
End Page: 198
Appears in Collections:Articles


Files in This Item:

  1. A1991EV15100022.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.